# SDR NWAA071129880

- Difficulty date: March 20, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 68,093 hours, 56,447 cycles
- Engine: Pwa JT8D17
- Engine time: 54,017 hours, 50,429 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 629195
- Condition: Cracked
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE TOWER REPORTED EXCESSIVE SMOKE FROM THE NR 1 ENGINE.  FLIGHT CREW ALSO REPORTED HIGHER FUEL FLOW FROM THE NR 1 ENGINE.  THE FLIGHT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A CRACKED PRIMARY FUEL MANIFOLD.  REMOVED AND REPLACED THE NR 1 ENGINE, TESTED AND RETURNED TO SERVICE.
